# SDR 98ZZZX4079

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17060
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT REMOVED FROM ENGINE AT TBO.  JOURNALS REQUIRED GRINDING AND RENITRIDED DUE TO WEAR.  INSPECTION OF GEAR COUNTERBORE PER AD 91-14-22 REVEALED DOWL HOLE HAD BEEN FACTORY REPAIRED BY INSTALLATION OF SLEEVE.  TEXTRON LYCOMING SB 475 HAS NO DATA FOR SLEEVE REPAIRS OR INSPECTION.  DAMAGE TO CRANKSHAFT COUNTERBORE ID AT PREVIOUS GEAR ASSY DUE TO RADIAL POSITION OF DOWEL BEING OUT OF TOLERANCE.  THIS REPAIR STATION HAS NOTED SIMILAR PROBLEMS ON TWO OTHER CRANKSHAFTS OF THE SAME P/N THIS YEAR. LYC SB 4758 CONTAINS NO DATA FOR RADIAL OR ANGULAR POSITION OF DOWEL HOLE.
